# SDR SWIA202158123

- Difficulty date: March 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL RETAINER APPROX. FS 785.00 Â€“ FS 854.00 HAS MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 5/3/2021)    BLENDED LH SIDE SEAT RAIL RETAINER APPROX FS785-854 OUT OF LMITS REF CRJ900 SRM 53-00-00-101-001-A01. INSTALLED ON CAMP#22473771
